On weak -homotopy equivalences of modules
- Volume: 76, Issue: 3, page 175-181
- ISSN: 1120-6330
Access Full Article
topAbstract
topHow to cite
topReferences
top- ECKMANN, B. (1956) - Homotopie et dualité, «Coll. de Top. Alg., Louvain», 41-53,
- HE, ZHENG-XU (1983) - Some results on homotopy theory of modules, «Rend. Accad. Naz. Lincei», Roma, 74, fasc. 6 (Giugno). Zbl0551.55013
- HE, ZHENG-XU (1983) - Omotopie și obiecte injective și projective, «A XIV-a Conf. Nat. de Geom. și Top., Piatra-Neamt» (to appear).
- HILTON, P. (1965) - Homotopy theory and duality, «Notes on Math, and its Appl.», Gordon and Breach, New York, London, Paris.